Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My SGOT and SGPT levels are high. I have migraine and take disprin

Hi, im Hitesh from dehradun my billirubin level is 1.70mg % my SGOT and SGPT levels are also at higher side, 98 132 U/L. Im a migrane patient, taking disprins once or twice a week. Please advise me if these high levels are any of risk factor to me...
Asked On : Fri, 29 Jan 2010
Answers:  2 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response

Hi.. You may be having symptoms of hepatitis.. Generally they resolve with out any treatment.. You may have to monitor these changes by means of repeat test.. Evaluation will be needed if these values increase or if there are symptoms developing.. Contact your doctor to confirm this by a physical examination...

Answered: Fri, 29 Jan 2010
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for your query.
Increase liver enzymes are sign of liver injury so you have to investigate it to know the proper cause.
Aspirin (disprine) have capacity to increase liver enzyme.
So consult with your doctor about its intake.
Best Wishes,
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor